# SDR EVGR20150904

- Difficulty date: September 4, 2015
- Submitted: September 14, 2015
- Operation: General aviation
- Aircraft: N622
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10003
- Aircraft time: 3,526 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: D0814
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, THE TAIL ROTOR GUARD MOUNTING BLOCK ASSY WAS FOUND TO BE CRACKED ON 3 SIDES OF THE SMALL BOLT HOLE CONTAINING A HELICOIL INSERT.
